ClinVar Miner

Submissions for variant NM_000702.4(ATP1A2):c.1244C>T (p.Thr415Met) (rs121918618)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000547097 SCV000632358 uncertain significance Familial hemiplegic migraine 2017-08-09 criteria provided, single submitter clinical testing This sequence change replaces threonine with methionine at codon 415 of the ATP1A2 protein (p.Thr415Met). The threonine residue is highly conserved and there is a moderate physicochemical difference between threonine and methionine. This variant is present in population databases (rs121918618, ExAC 0.03%). This variant has been reported in combination with another ATP1A2 variant in an individual affected with familial hemiplegic migraine. The variant is seen without the second ATP1A2 variant in other individuals in the family with non-migrainous headaches, indicating reduced penetrance (PMID: 17473835). ClinVar contains an entry for this variant (Variation ID: 12928). Experimental studies have shown that this missense change results in complete loss-of-function on cell survival (PMID: 17473835). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
OMIM RCV000013791 SCV000034038 pathogenic Familial hemiplegic migraine type 2 2007-08-01 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.